Anti-psychiatry gang at Benzo Buddies unable to help terrorized cop’s wife

In withdrawal and husband just got his gun out
« on: January 13, 2018, 05:35:39 am »

[Buddie]

He came home yelling at me. He’s a cop. He was in his uniform and he pulled out his gun, waived it around then stuck it to his head and then said he was going to blow his brains out. I threw myself off the other side of the bed to get away. I covered my head and screamed for help. He left. I’m in shock. I’m in the worst stages of withdrawal from an inhumane taper. I already have PTSD. I don’t know if I’m going to be alright. I am safe now. I just keep hoping I will wake up tomorrow and this will have been a nightmare.

Re: In withdrawal and husband just got his gun out
« Reply #1 on: January 13, 2018, 05:38:08 am »

[Buddie]

This is not good, you need to get out— he is coming back and you are not safe. Get out now and call 911 please.

Re: In withdrawal and husband just got his gun out
« Reply #2 on: January 13, 2018, 05:42:34 am »

[Buddie]

He came back and locked the gun up. I locked myself in the bathroom until it was locked up. He’s crying. Idk what to do. I’m in shock. It took a few hours for me to stop shaking enough to use my phone. My heart is hurting physically. A lot of pain. Huge migraine. Dear God someone please save me. My daughter is at a school function for the weekend. There’s one good thing.

Re: In withdrawal and husband just got his gun out
« Reply #3 on: January 13, 2018, 05:44:45 am »

[Buddie]

Don’t let her come home. Have to believe in people outside of this situation, that they will believe you and help.

Moderators can help with this. I have notified them.

Hang in there and breathe slowly.

Re: In withdrawal and husband just got his gun out
« Reply #4 on: January 13, 2018, 05:48:43 am »

[Buddie]

Please no one call the police. Please. There’s no point.They will believe him […] me like when he hurt me before. He would never admit to them the truth. He’s already said that. Just please be there for me on here. Please

Re: In withdrawal and husband just got his gun out
« Reply #5 on: January 13, 2018, 05:53:35 am »

[Buddie]

http://msmagazine.com/blog/2015/10/26/police-wife-the-secret-epidemic-of-police-domestic-violence/

DO NOT CALL POLICE

PLEASE SEE ARTICLE

Re: In withdrawal and husband just got his gun out
« Reply #6 on: January 13, 2018, 06:33:12 am »

[Buddie]

[…], has your husband seen what benzo withdrawal looks like in his line of duty? Does he understand what it’s like? Does he understand what’s going on? Does he suffer from depression?

Re: In withdrawal and husband just got his gun out
« Reply #7 on: January 13, 2018, 08:03:39 am »

[Buddie]

Quote from: [Buddie] on January 13, 2018, 05:48:43 am
Please no one call the police. Please. There’s no point.They will believe him […] me like when he hurt me before. He would never admit to them the truth. He’s already said that. Just please be there for me on here. Please

I personally think you need to admit that you, and your child, are going down a path that historically doesn’t improve on it’s own and doesn’t end well for anyone involved. There are avenues that exist, including recording the violent encounters, and seeking an order of protection through the courts, that can free you from your situation.

Re: In withdrawal and husband just got his gun out
« Reply #8 on: January 13, 2018, 08:17:15 am »

[Buddie]

If a domestic situation escalate, I think that a voluntary inpatient stay would make a lot of sense. A temporary safety and an opportunity to see if meds need to be adjusted. It’s extremely difficult dealing with severe withdrawal, and such difficult domestic situation at the same time. Safety always comes first.

Re: In withdrawal and husband just got his gun out
« Reply #9 on: January 13, 2018, 04:43:13 pm »

[Buddie]

Are you okay?

Re: In withdrawal and husband just got his gun out
« Reply #10 on: January 13, 2018, 06:10:58 pm »

[Buddie]

Do you have any parents or aunts or uncles or cousins or old friends places, that you and your child could go stay with? I really think you need to find a place to go to. I hope you are doing okay.

White-knuckle, chest-thumping fear of flying without benzos

Flying tommorow and horrified
« on: December 13, 2017, 05:36:45 am »

[Buddie]

Hey friends, I’m really scared here. Taking my first flight tommorow since quitting benzos. I am horrified of not being able to do anything about an anxiety attack midair. I had my doctor call in a one time xanax refill but my wife is ashamed of me for doing so and is advising me not to even bring them because I will have a huge flare up of anxiety when they wear off. Been benzo free 16 months. Any words of advice on flying without benzos? Should I bring them in secret just to have? Please help!

Benzo Buddies members can’t stop crying after torture of years-long tapers

Cannot Stop Crying......
« on: December 09, 2017, 08:58:05 pm »

[Buddie]

From the relentless nonstop torture utter despair and sorrow this has all caused me
The sorrow is so deep
Please make it stop

Re: Cannot Stop Crying......
« Reply #1 on: December 09, 2017, 10:09:37 pm »

[Buddie]

I’ve so been there. Sending hugs.

Re: Cannot Stop Crying......
« Reply #2 on: December 09, 2017, 10:15:07 pm »

[Buddie]

Me too….. incredibly hard at times. ….and to make things worse my boyfriend basically gets upset with me and tells me to “get myeflf under control”. 🙁 Sending you comforting hugs.

Ashton tapers cause turkey neck

I have aged drastically!
« on: December 08, 2017, 10:51:47 pm »

[Buddie]

Struggling. Seems like I have aged 20 years in the past 6 months. Wrinkles galore, turkey neck, gaunt and pale. It’s really scary. I can’t handle looking at myself. So disturbing!! It this withdraw? Am I seeing a distorted view of myself and exaggerating every line?

Feel horrible and ill constantly. Weak and tired. Does this get better? Will we look and feel healthy and younger again? Is this permanent?

Thoughts are welcome!

Re: I have aged drastically!
« Reply #1 on: December 08, 2017, 11:06:19 pm »

[Buddie]

I can’t say if it gets better or not, but I don’t recognize myself anymore either, so you’re not alone buddy.

Projectile vomiting added to list of 90,000,000 benzo withdrawal symptoms

Please help!!! URGENT!!!!
« on: November 19, 2017, 02:54:48 am »

[Buddie]

Just had a horrifying experience…went to the ER for the chest pain and they gave me a pain med (nubain) and I was ok until I started driving home then I started feeling really dizzy and out of it like I drank too much. Shaking severely and started projectile vomiting as soon as I pulled in the yard. Been throwing up since I got back here and shaking and rapid heart beat. Will this stop? Is it possibly just a bad reaction to the meds? I’ve never taken them before so not sure. I’m really scared. Will it go away?